Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

58 People found this comment helpful

I am in my 1st 6 mos. of using Aromasin after 2 & 1/2 yrs on Tamoxafin. I am dealing with significant joint and bone pain (which is like a throbbing tooth ache, and am limited in physical activities because it hurts to move. I keep telling myself I can do it for the prescribed 2 & 1/2 yrs, but sometimes I have trouble feeling positive about the idea. I'm 64, and I really hope that when I'm d...

Most voted negative review

3 People found this comment helpful

I have tried Arimidex and switched over to Aromasin because I became so depressed.At first I tolerated it better but now the same symptoms are appearing.Depression, nausea, fatigue. I am 68 and wonder if I need to take anything to make me feel so lousy or am better off taking my chances. Anybody out there with similar experiences?

Shared reviews and ratings

Pat | 65-74 | On medication for 2 to less than 5 years | Patient
8/28/2019
Condition: Hormone Receptor Positive Postmenopausal Early Breast Cancer After Adjuvant Tamoxifen
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I was lucky - small lobular tumour, lumpectomy, radiotherapy. My problems started with Letrozole. Horrific pain in joints, couldn't walk, adn severe depression. Hospital changed me to Aromasin, which at first was a relief. But the anxiety and depression are doubled. I feel i've lost my life. I'm 68. I have decided after three and a half years of a five year treatment plan, to stop my treatment. I already have antidepressants that are nothing against Aromasin. I'm glad (in a way) to read other reviews. I htought i was just old - until i read what others are suffering. It is time for me to take my chances. Two weeks ago i stopped taking the Aromasin. I feel happier, less stressed, and in the real world again, such as it is. I am a painter and Aromasin has made me feel emotionally dead for this time. I will take the risks. Quality is more important at my age. If i can't paint, - life is severely diminished.

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | On medication for 1 to 6 months | Patient
2/25/2019
Condition: Hormone Receptor Positive Postmenopausal Early Breast Cancer After Adjuvant Tamoxifen
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I thought it was just me having all the same side effects. Muscle and joint pain is so horrible I can barely get out of a chair. No sleep, weight gain, sweating beyond hot flashes. Literally, it's hard to do my hair because it's wet from sweating after I blow dry it. Sex drive...gone. Completely. Emotional too. When I get up in the morning I can hardly walk my feet hurt so bad. I think I'm going to stop taking it. I'm only 56. This is no way to live. Anastozole was worse. And I get vertigo a lot.

Report this postFill 3Created with Sketch.
Jen | 55-64 | On medication for less than 1 month | Patient
10/31/2018
Condition: Hormone Receptor Positive Postmenopausal Early Breast Cancer After Adjuvant Tamoxifen
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Was on arimadex 3. 1/2 yrs. Bad joint pain weight gain. Higher blood pressure. Started aromasin last week. Killing my stomach, bloating miserable. I asked my oncologist to check my hormone levels he said it would not be accurate. I had stage 1 lobular no lympnodes involved. Plus its expensive. I'm done. Will consider arimidex on and off. Quality if life important. I'm constantly second guessing my self.

Report this postFill 3Created with Sketch.
didiblue52 | 65-74 | Female | On medication for 6 months to less than 1 year | Patient
7/13/2017
Condition: Prevention of Breast Cancer
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I had severe issues with bone pain and many nights of not sleeping. After a year of trying and not improving, I have been switched to Tamoxifen. Praying for better times and no breast cancer

Report this postFill 3Created with Sketch.
Ann | 55-64 | Female | On medication for 1 to 6 months | Patient
8/17/2016
Condition: Other
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I had a mastectomy and started aromasin. My lymph nodes were clear. I have had a tough time with this drug. Hot flashes, hands joint pain where I sometimes can't use a few fingers or they lock up, bladder issues where I feel I need to go but I do not have any bladder infections. Also had an issue with hearing and leg cramps but those 2 problems went away. I took aromasin about 2 months and stopped. It has been 2 months since I stopped and still having hot flashes, joint pain and bladder problems. My surgeon and oncologist say aromasin is out of my body and the issues are not related to the drug, REALLY? I did not have any of these problems before the drug. My family doctor thought kidney infection and I have tried 3 different antibiotics with no relief. I am now taking an anti-spasm drug for the bladder problems. I am also putting out white cells in my urine but no infection. My doctor ordered lab tests and everything was normal and my rheumatoid factor was negative (oncologist said I have arthritis which I know I don't). I feel this drug caused damage to my bladder and joints but most (not all) doctors, nurses and even pharmacist say no and the drug only lasts in my body 60 hours and the side effects would have been gone in 2 weeks. A few doctors said it is possible there is damage from the drug and it may take months to heal and one said maybe the pain never will go away. My oncologist wants me to try something else but as long as I feel this bad I refuse to take anything else.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More